# SDR VTZA96521

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Engine: Garrtt TPE33114GR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT NR 6540 - DURING LANDING, ENCOUNTERED A BIRD STRIKE TO THE LEFT ENGINE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND FERRIED AIRCRAFT TO LYH FOR A LEFT ENGINE CHANGE.  MAINTENANCE CHANGED LEFT ENGINE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
